Effet d'un bruit blanc sur l'oscillateur harmonique de dimension d
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, p. 601-622
@article{AIHPB_1996__32_5_601_0,
     author = {Enriquez, Nathana\"el},
     title = {Effet d'un bruit blanc sur l'oscillateur harmonique de dimension d},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {5},
     year = {1996},
     pages = {601-622},
     zbl = {0904.60039},
     mrnumber = {1411274},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1996__32_5_601_0}
}
Enriquez, Nathanaël. Effet d'un bruit blanc sur l'oscillateur harmonique de dimension d. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 601-622. http://www.numdam.org/item/AIHPB_1996__32_5_601_0/

[1] L. Arnold, G. Papanicolaou and V. Wihstutz, Asymptotic analysis of the Lyapunov exponent and rotation number of the random oscillator and applications, SIAM Journal Appl. Math., Vol. 46, 1986, p. 427-449. | MR 841459 | Zbl 0603.60051

[2] E.I. Auslender and G.N. Mil'Shtein, Lyapunov expansions of the Lyapunov index for linear stochastic systems with small noise, Prikl. Math. Mekh., Vol. 46, 1982, p. 358-365. En Russe. J. Appl. Math. Mech., 1983, p. 277-283. En Anglais. | MR 709667 | Zbl 0522.34053

[3] N. Enriquez, Effet d'un bruit blanc sur l'oscillateur harmonique de dimension d, Note au CRAS, 1994. | Zbl 0794.60057

[4] G.B. Gurevitch, Foundations of the theory of algebraic invariants, Groningen: Noordhoff, 1964. | MR 183733 | Zbl 0128.24601

[5] Y. Le Jan, On isotropic brownian motion, ZfW, Vol. 70, 1985, p. 609-620. | MR 807340 | Zbl 0576.60072

[6] W. Magnus, F. Oberhettinger and R.P. Soni, Formulas and theorems for the special functions of mathematical physics, Springer-Verlag, New-York Inc., 1966, Chap 2. | MR 232968 | Zbl 0143.08502

[7] Oseledec, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical system, Trans. Moscow Math. Soc., Vol. 19, 1968, p. 197-230. | Zbl 0236.93034

[8] E. Pardoux and V. Wihstutz, Lyapunov exponent and rotationnumber of two-dimensional linear stochastic systems with small diffusion noise, SIAM Journal Appl. Math., Vol. 48, 1988, p. 442-457. | MR 933045 | Zbl 0641.60065

[9] M. Pinsky, Extremal character of the Lyapunov exponent of the stochastic harmonic oscillator, Annals of Appl. Prob., Vol. 2, 1992, p. 942-950. | MR 1189424 | Zbl 0788.60072

[10] M. Pinsky and V. Wihstutz, Lyapunov exponents of nilpotent Itô systems, Stochastics, Vol. 25, 1988, p. 43-57. | MR 1008234 | Zbl 0654.60043